Drug interactions between Fosamax and Lasix
Interactions between your drugs
Applies to: Lasix (furosemide) and Fosamax (alendronate)
Using furosemide together with alendronate may decrease the calcium levels in your blood. Contact your doctor if your condition changes or if you experience symptoms of hypocalcemia (low blood calcium) such as numbness or tingling around your mouth, uncontrolled muscle movements, irritability, depression, irregular heart beats, or any increased sensitivity. If your doctor does prescribe these medications together, you may need a dose adjustment or special tests to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Fosamax (alendronate)
Food may reduce the absorption of alendronate, which may lead to lower blood levels of the medication and possibly reduced effectiveness. You should take alendronate first thing in the morning, at least 30 minutes before you eat or drink anything or take any other medication. Take each dose with a full glass (6 to 8 ounces) of water, and use only plain water (not mineral or vitamin water). Do not take alendronate if you cannot sit upright or stand for at least 30 minutes. Because alendronate can cause irritation and ulcer in the stomach or esophagus (the tube that connects your mouth and stomach), you will need to stay upright for at least 30 minutes after taking this medication. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.